# SDR SWIA201229754

- Difficulty date: February 20, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 27,795 hours, 36,709 cycles
- System (JASC): 3300 · Lighting System
- Part: Fixture
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DETECTED ODOR OF ELECTRICAL BURNING BETWEEN ROW 6 AND 9.  (FLT 5479)  REPLACED LOWER ASSEMBLY LIGHT FIXTURE AT 7A.
